# SDR ASAA2016071317369

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,811 hours, 6,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE FAN BLADE LUBE T/C 78472002,  FOUND MISSING THE COATING IN THE CONTACT AREA ON BLADES 3, 4, 8, 9, 10, 11, 12, 15, 16, 17, 19, AND 20. THE MISSING COATING WAS BEYOND LIMITS OF AREA X, BUT WITHIN LIMITS OF AREA Y. ACFT GROUNDED.
